# SDR USAA2013050100007

- Difficulty date: April 30, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 64
- Aircraft time: 74,033 hours, 33,312 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GO GO MOD - DELAMINATION ON FLOOR PANEL 131EF BETWEEN STA 1163 TO STA 1323 & BETWEEN S40L TO S40R.  REPLACED FLOOR PANEL 131EF IAW A320 AMM 53-22-12/14 & EA 204786.
